# SDR AWXA200500510

- Difficulty date: March 31, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 61,640 hours, 39,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577811
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK, A 5/8 INCH CRACK WAS FOUND IN R-2 DOOR CUTOUT AT FASTENER HOLE IN THE FORWARD LOWER CORNER BS 961, STR 17 RT.  MAINTENANCE TRIMMED OUT DAMAGE IN SKIN AT R-2 DOOR CUTOUT IN FORWARD LOWER CORNER BS 961, STR 17 RT; FABRICATED A FILLER, 2 EACH DOUBLERS, AND A TRIPLER; INSTALLED REPAIR PARTS IAW ER 03-5300-05111-ES1.
